# SDR DALA2024020501534

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 71,652 hours, 9,371 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 DENT ON SLAT 2 UPPER AREA LH WING. CORRECTIVE ACTION: COMPLIED WITH ERA 615371-14. OK FOR SERVICE. (0186909)
